# SDR SWAA2021081992159

- Difficulty date: June 12, 2020
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N929WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36631
- Aircraft time: 40,823 hours, 24,698 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 947 Lbl9
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ACB; AFT LOWER CENTER BULKHEAD SUPPORT. BS947; LBL9 TO RBL23; WL156 / REMOVED AND INSTALLED ACB NEW LOWER CENTER BULKHEAD SUPPORT; B/S 947; LBL 9 TO RBL 23 WL 156 P/N 149A8118-29 PO #792279/1 IAW SRM 51-40-02 AND DWG 149A8117 REV- 59899U 18-06-20
